| Model Number |
60005 |
| Medical Device Problem Code |
Optical Distortion (3000)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
09/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient presented for light adjustment with a marked change in visual acuity (previously bcva was 20/15, after reported change 20/30) in the right eye.The surgeon, suspecting premature photopolymerization of the lens, explanted the lens.Device history record for the lens was reviewed.No issues were noted.The explanted lens was returned for evaluation.Inspection of the returned lens confirmed the presence of a zone in the center of the lens which is indicative of premature photopolymerization of the lens.
Event or Problem Description
Patient presented for light adjustment with a marked change in visual acuity (previously bcva was 20/15, after reported change 20/30) in the right eye.The surgeon, suspecting premature photopolymerization of the lens, explanted the lens.